MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ BILIARY STENTS; BILIARY STENT SYSTEM FOR BENIGN STRICTURES

BOSTON SCIENTIFIC - GALWAY WALLFLEX¿ BILIARY STENTS; BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Model Number M00570350
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2017 that a wallflex biliary rx fully covered rmv stent was to be used in the common bile duct to treat a 3cm malignant stricture during an endoscopic retrograde cholangiopancreatography (ercp) with metal stent placement procedure performed on (b)(6) 2017.Reportedly, the patient¿s anatomy was tight but was not dilated prior to stent placement.According to the complainant, during the procedure, the physician had difficulty deploying the stent.It was noted that the stent appeared longer than the length indicated on the package.The stent was fully reconstrained when it was removed from the patient and the procedure was completed with a different device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
WALLFLEX¿ BILIARY STENTS
Common Device Name
BILIARY STENT SYSTEM FOR BENIGN STRICTURES
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6747306
Report Number3005099803-2017-02294
Device Sequence Number919905
Product Code PNB
UDI-Device Identifier08714729953166
UDI-Public(01)08714729953166(17)20180810(10)0019578975
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
DEN150040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2018
Device Model NumberM00570350
Device Lot Number0019578975
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2017
Initial Report FDA Received Date07/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1